# SDR UHLA201612190510

- Difficulty date: December 19, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 29,537 hours, 19,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R2 DOOR FROZEN AND CAN'T DISARM. CLEANED THE R2 DOOR GIRT BAR FITTINGS, OPS CHECKED GOOD IAW AMM 52-42-22.
